MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 AML 13.5 MMA 6.3 5/8 STD 12/14; AML IMPLANT : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 AML 13.5 MMA 6.3 5/8 STD 12/14; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155704000
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 06/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient presented with painful left hip.Upon examination and tests, dr.(b)(6) believed the femoral stem to be undersized for the patient¿s anatomy and loose as well.During surgery, dr (b)(6) determined the femoral stem was loose as a result of being undersized.He removed the index femoral head and stem and replaced with a competitors.He replaced the duraloc acetabular liner since he was there and hoped that would extend the life of the construct for the patient.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AML 13.5 MMA 6.3 5/8 STD 12/14
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key7679454
Report Number1818910-2018-64275
Device Sequence Number848886
Product Code LPH
UDI-Device Identifier10603295059257
UDI-Public10603295059257
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K953694
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number155704000
Device Lot NumberW2FAK1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/19/2018
Supplement Date Received by Manufacturer08/14/2018
Initial Report FDA Received Date07/11/2018
Supplement Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR